Alert archive / Colorado / Special Weather Statements in 2021
Special Weather Statement, NWS Pueblo, CO
NWS Pueblo, CO issued this special weather statement at Jun 19, 2021, 1:37 PM MDT for Fremont County, Colorado. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 1:37 PM MDT (19:37 UTC)
- Expired
- Jun 19, 2021, 2:00 PM MDT
- In force
- 23 min
- Issued by
- NWS Pueblo, CO
County Fremont County, CO
The radar
The Pueblo radar (KPUX), 80 km from the middle of the area, began a volume at 19:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 7.6 hours before the alert went out and 232 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2627 m above ground
- 0-6 km bulk shear
- 16 kt
- 0-1 km storm-relative helicity
- -23 m²/s²
- 0-3 km storm-relative helicity
- 44 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
832 WWUS85 KPUB 191937 SPSPUB Special Weather Statement National Weather Service Pueblo CO 137 PM MDT Sat Jun 19 2021 COZ083-192000- Canon City Vicinity/Eastern Fremont County CO- 137 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 200 PM MDT... At 137 PM MDT, Doppler radar was tracking a strong thunderstorm over Florence, or 17 miles north of Junkins Burn Scar, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Florence and Penrose. LAT...LON 3832 10520 3845 10518 3846 10495 3827 10495 TIME...MOT...LOC 1937Z 279DEG 13KT 3839 10513 $$ Cohen
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 19, 11:25 AM MDT, 2 hours 12 minutes earlier.
Area forecast discussion, Jun 19, 11:25 AM MDT, 2 hours 12 minutes before
Area Forecast Discussion National Weather Service Pueblo CO 1125 AM MDT Sat Jun 19 2021 .UPDATE... Issued at 953 AM MDT Sat Jun 19 2021 Updated to adjust timing and coverage of precipitation chances for this afternoon and evening. Moisture has backed a bit further west into the I-25 corridor this morning, with dewpoints in Pueblo in the lower 50s (as opposed to mid 40s by most guidance). Dewpoints on the Plains are in the lower to mid 60s. This should lead to better instability for this afternoon, with ML and SBCAPE values likely approaching 2000+ j/kg. Added the mention of severe weather over Kiowa County this afternoon, where instability, shear and moisture look to be maximized this afternoon. Elsewhere, current CAM projections have widespread thunderstorms, some being strong developing around noon, and pushing east across the Plains. Winds and hail will be the main thunderstorm risks as storms move off the mountains and into the Plains. Given the moisture pushing back into the Mountains, flash flooding looks to be an issue on area burn scars, especially over the Eastern Mountains. Mozley && .SHORT TERM...(Today and tonight) Issued at 419 AM MDT Sat Jun 19 2021 ...A few severe thunderstorms possible this afternoon and evening southeast plains... Upper high gets suppressed to the southwest as shortwave energy moves southeastward across CO this afternoon and evening. Meanwhile...southeast upslope flow across the plains will advect 50 to lower 60 dew points westward towards the SE mountains through the morning hours before some mixing drops them back into the mid to upper 40s along the I-25 corridor and 50s across the plains by afternoon. Low level moisture has even increased across the San Luis Valley and upper Arkansas River valley thanks to spotty wetting rains which occurred yesterday afternoon and evening. KALS even picked up .42 of rainfall from a thunderstorm last evening with a dew point around 50 as of 09z. As energy from the upper level shortwave trough moves across this afternoon...should see showers and thunderstorms fire up across the mountains around the noon hour and spread eastward into the southeast plains. HREF mean CAPE values will be running around 750 to around 2000 J/kg across the southeast plains as convection moves off the mountains and encounters better moisture and instability. Highest CAPE values will be across Kiowa county during the late afternoon and evening. Deep layer shears will be sufficient (around 30 kts) for storm organization with hail to around 1 inch in diameter and wind gusts to 60 mph the most likely storm risks. Although not a particularly high risk or high confidence forecast, can't entirely rule out an isolated tornado across northern portions of the southeast plains, mainly Kiowa county. Stout CAPE in this area may be able to stretch resident low level vorticity to produce a tornado most likely of the landspout variety, and hodographs do look favorable for supercell structure for a brief window before 00z. Activity then congeals into an MCS as it advances eastward towards KS with wind and hail becoming the primary risks through the evening for the far eastern counties. Most of the activity should be east of our area by midnight. Out west today...there is a low probability for isolated dry thunderstorms along the Continental Divide. However think these will be too spotty in nature to warrant any fire weather highlights and last check of fuels suggests green up is still in force across the western-most zones. With thunderstorms yesterday seemingly more in the wet variety and dew points even higher across the valleys this morning, this bodes to be the norm again today. Of course this will mean an increased risk for burn scar flash flooding today should a stronger storm hit one of these more susceptible locations. There doesn't appear to be any focus to suggest one burn scar over another will be more likely to be impacted today so no plans for any Flash Flood Watches at this point. This will continue to be evaluated. Otherwise, lightning, gusty winds up to 50 mph and perhaps some small hail over the higher terrain will be possible with the stronger storms. Temperatures today will be slightly cooler given earlier onset to convection out west, and some minor cooling behind the cold front across the plains. Overall, still looking at highs around 5 degrees above normal. Some drying moves into western areas overnight behind the disturbance which may allow some of the cooler valley locations to drop into the 30s again...a tad cooler than the lower to mid 40s of the past night or two. -KT .LONG TERM...(Sunday through Friday) Issued at 419 AM MDT Sat Jun 19 2021 ...A brief break in the heat for eastern Colorado on Monday... Sunday-Monday...Latest models continue to indicate the center of a large upper level high pressure system being pushed south and west of the region area through Monday, with increasing northwest flow aloft across the Rockies as a broad upper trough translates across the Northern Tier of States on Sunday, and continues into the Upper Midwest on Monday. The northwest flow aloft will help to quickly warm and dry the atmosphere on Sunday, with highs across the plains expected to be in the 90s, and mainly in the 70s and 80s across the higher terrain. The Northern Tier passing system sends a cold front across region with the front backing across the Palmer Dvd late Sunday afternoon and early evening, which continues to push south and west banking up across the lower eastern slopes by midnight Monday. Low level moisture pooling along and behind this front will allow for scattered showers and thunderstorms to develop across southeastern Colorado Sunday evening and night, with the potential for a few stronger storms producing hail, gusty winds and locally heavy rainfall. Increasing low level moisture and developing upslope flow behind the front will keep the potential for showers and a few embedded thunderstorms ongoing Sunday night and into early Monday morning for areas over and eastern mountains, with the plains waking up to low clouds and patchy fog Monday morning. Clouds to slowly clear through mid day Monday, with easterly low level upslope likely keeping temperatures some 20 degrees cooler than Sunday across eastern Colorado with highs generally in the 60s and 70s. However, further west across south central Colorado, highs will continue to be at and above seasonal levels, in the 70s and 80s. The low level upslope will also keep low level moisture in place, with isolated to scattered showers and thunderstorms expected over and near the higher terrain Monday afternoon and evening, with areas along and east of the I-25 Corridor likely being too stable to support convection. Tuesday-Wednesday...The upper ridge to our west remains progged to build back overhead across the Rockies into the middle of next week, leading to warmer and drier conditions once again. Temperatures are expected to warm back to above seasonal levels in the 90s to around the century mark across the lower elevations, with readings mainly 70s and 80s across the higher terrain. There will be enough moisture to support more isolated afternoon showers and storms, again mainly over and near the higher terrain. Thursday-Friday...Latest models do indicate some energy riding the periphery of the ridge across the northern Rockies, leading to the potential for more widespread afternoon shower and storms over the higher terrain, which could spread east onto the eastern plains through the late afternoon and evening hours, within weak westerly flow aloft. This could also temper temperatures somewhat, though will likely continue to see highs at and above seasonal levels in the 90s across the plains and in the 70s and 80s across the higher terrain. && .AVIATION...(For the 18Z TAFS through 18Z Sunday afternoon) Issued at 1122 AM MDT Sat Jun 19 2021 Scattered thunderstorms are expected this afternoon at all three terminals. Brief periods of reduced VIS and CIGS are possible. Gusty outflow winds will also be possible, with gusts in excess of 30 kts likely. Thunderstorms should come to an end this evening with clearing conditions overnight. A cold front is forecast to back into KCOS and KPUB by late morning, with winds transitioning to northeast by midday. Mozley && .PUB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE...MOZLEY SHORT TERM...KT LONG TERM...MW AVIATION...MOZLEY
Hazardous weather outlook, Jun 19, 11:32 AM MDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Pueblo CO 1132 AM MDT Sat Jun 19 2021 COZ058>089-093>099-201745- Western Mosquito Range/East Lake County Above 11000 Feet- Leadville Vicinity/Lake County Below 11000 Feet- Eastern Sawatch Mountains Above 11000 Feet- Western Chaffee County Between 9000 and 11000 Feet- Central Chaffee County Below 9000 Feet- Western Mosquito Range/East Chaffee County Above 9000 Feet- Saguache County West of Continental Divide Below 10000 Feet- Saguache County East of Continental Divide Below 10000 Feet- La Garita Mountains Above 10000 Feet- Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Feet-Eastern San Juan Mountains Above 10000 Feet- Del Norte Vicinity/Northern San Luis Valley Below 8500 Feet- Alamosa Vicinity/Central San Luis Valley Below 8500 Feet- Southern San Luis Valley- Northern Sangre de Cristo Mountains Between 8500 And 11000 Feet- Northern Sangre de Cristo Mountains Above 11000 Feet- Southern Sangre de Cristo Mountains Between 7500 and 11000 Feet- Southern Sangre de Cristo Mountains Above 11000 Feet- Northwestern Fremont County Above 8500 Feet- Western/Central Fremont County Below 8500 Feet- Wet Mountain Valley Below 8500 Feet- Wet Mountains between 6300 and 10000 Feet- Wet Mountains Above 10000 Feet- Teller County/Rampart Range Above 7500 Feet/Pikes Peak Between 7500 And 11000 Feet-Pikes Peak Above 11000 Feet- Canon City Vicinity/Eastern Fremont County- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Feet- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Feet-Pueblo Vicinity/Pueblo County Below 6300 Feet- Walsenburg Vicinity/Upper Huerfano River Basin Below 7500 Feet- Trinidad Vicinity/Western Las Animas County Below 7500 Feet- Crowley County-La Junta Vicinity/Otero County- Eastern Las Animas County-Western Kiowa County- Eastern Kiowa County-Las Animas Vicinity/Bent County- Lamar Vicinity/Prowers County-Springfield Vicinity/Baca County- 1132 AM MDT Sat Jun 19 2021 This hazardous weather outlook is for portions of central...east central...south central and southeast Colorado. .DAY ONE...This Afternoon and Tonight Scattered thunderstorms will develop across the mountains this afternoon and move across the southeast plains through this evening. A few strong to severe thunderstorms will be possible across the southeast plains along and east of I-25, where wind gusts up to 65 mph, hail up to 1.5 inches in diameter and locally heavy rainfall will be possible. The strongest storms will occur east of a line from La Junta to Springfield. Although the risk is low, an isolated tornado can not be ruled out across the far eastern plains between 4 PM and 7 PM, particularly across Kiowa County. Thunderstorms across the mountains will be capable of producing locally heavy rainfall, wind gusts up to 50 mph, lightning, and small hail. Should a stronger storm impact a burn scar, localized flash flooding will be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday A cold front will push through eastern Colorado Sunday afternoon and evening, with low level moisture pooling along and behind the front supporting chances of showers and thunderstorms across the eastern mountains and plains into early Monday morning. A few of the storms could be strong Sunday night, producing hail, gusty outflow winds and locally heavy rain, leading to the potential for localized flash flooding. Continued low level upslope flow will support isolated to scattered afternoon showers and thunderstorms for areas over and near the eastern mountains Monday afternoon and early evening. Upper level ridging will build back across the Rockies Tuesday and Wednesday, leading to temperatures warming back to above seasonal levels once again, along with more isolated afternoon and evening showers and storms expected through the end of the next work week. .SPOTTER INFORMATION STATEMENT... Weather conditions that meet reporting criteria for spotters will be possible across the southeast mountains and plains through this evening. 88/88
In the hours before
Special weather statement, Jun 19, 12:43 PM MDT, 54 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1243 PM MDT Sat Jun 19 2021
COZ067-068-071-191915-
Southern San Luis Valley CO-
Upper Rio Grande Valley/Eastern San Juan Mountains Below 10000 Ft CO-
Eastern San Juan Mountains Above 10000 Ft CO-
1243 PM MDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN RIO GRANDE...
SOUTHEASTERN MINERAL AND NORTHWESTERN CONEJOS COUNTIES UNTIL 115 PM
MDT...
At 1243 PM MDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Wolf Creek Pass to 13 miles northwest of
Capulin. Movement was southeast at 25 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Platoro.
LAT...LON 3730 10657 3736 10668 3741 10668 3740 10671
3740 10673 3743 10679 3749 10680 3752 10667
3747 10627 3722 10620
TIME...MOT...LOC 1843Z 298DEG 23KT 3748 10684 3741 10632
CohenSpecial weather statement, Jun 19, 12:45 PM MDT, 52 minutes before
Special Weather Statement
National Weather Service Pueblo CO
1245 PM MDT Sat Jun 19 2021
COZ085-191900-
Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below
7400 Ft CO-
1245 PM MDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL EL PASO COUNTY UNTIL 100
PM MDT...
At 1244 PM MDT, Doppler radar was tracking a strong thunderstorm over
Stratmoor, or near Colorado Springs. This storm was nearly
stationary.
Pea size hail and winds in excess of 40 mph will be possible with
this storm.
Locations impacted include...
Southern Colorado Springs, Fountain, Fort Carson, Stratmoor, Security
and Security-Widefield.
LAT...LON 3876 10484 3882 10479 3882 10467 3871 10471
3871 10482
TIME...MOT...LOC 1844Z 296DEG 3KT 3875 10480
CohenSpecial weather statement, Jun 19, 1:13 PM MDT, 24 minutes before
Special Weather Statement National Weather Service Pueblo CO 113 PM MDT Sat Jun 19 2021 COZ081-084-191930- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- Northern El Paso County/Monument Ridge/Rampart Range Below 7500 Ft CO- 113 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN TELLER AND NORTHWESTERN EL PASO COUNTIES UNTIL 130 PM MDT... At 113 PM MDT, Doppler radar was tracking a strong thunderstorm over Woodland Park, or 18 miles northwest of Colorado Springs, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Woodland Park. LAT...LON 3899 10515 3908 10509 3908 10490 3894 10493 TIME...MOT...LOC 1913Z 278DEG 15KT 3902 10507 Cohen
Special weather statement, Jun 19, 1:24 PM MDT, 13 minutes before
Special Weather Statement National Weather Service Pueblo CO 124 PM MDT Sat Jun 19 2021 COZ081-085-192000- Colorado Springs Vicinity/Southern El Paso County/Rampart Range Below 7400 Ft CO- Teller County/Rampart Range above 7500fT/Pike's Peak Between 7500 And 11000 Ft CO- 124 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN EL PASO COUNTY UNTIL 200 PM MDT... At 124 PM MDT, Doppler radar was tracking a strong thunderstorm developing near Fort Carson, or 10 miles south of Colorado Springs, moving northeast at 10 mph. Penny size hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Southwestern Colorado Springs, Fountain, Fort Carson, Stratmoor, Security and Security-Widefield. LAT...LON 3863 10489 3874 10490 3881 10473 3864 10469 TIME...MOT...LOC 1924Z 246DEG 9KT 3868 10485 Cohen
Special weather statement, Jun 19, 1:37 PM MDT, 0 minutes before
Special Weather Statement National Weather Service Pueblo CO 137 PM MDT Sat Jun 19 2021 COZ083-192000- Canon City Vicinity/Eastern Fremont County CO- 137 PM MDT Sat Jun 19 2021 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FREMONT COUNTY UNTIL 200 PM MDT... At 137 PM MDT, Doppler radar was tracking a strong thunderstorm over Florence, or 17 miles north of Junkins Burn Scar, moving east at 15 mph. Half inch hail and winds in excess of 40 mph will be possible with this storm. Locations impacted include... Florence and Penrose. LAT...LON 3832 10520 3845 10518 3846 10495 3827 10495 TIME...MOT...LOC 1937Z 279DEG 13KT 3839 10513 Cohen
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 18, 6:16 PM MDT | Special Weather Statement | PUB | Las Animas | 29 min |
| Jun 18, 6:22 PM MDT | Special Weather Statement | PUB | Baca | 23 min |
| Jun 18, 6:57 PM MDT | Special Weather Statement | PUB | Las Animas | 33 min |
| Jun 18, 7:06 PM MDT | Special Weather Statement | PUB | Baca | 24 min |
| Jun 18, 7:30 PM MDT | Special Weather Statement | PUB | Las Animas | 30 min |
| Jun 18, 7:33 PM MDT | Special Weather Statement | PUB | Baca | 27 min |
| Jun 18, 7:47 PM MDT | Special Weather Statement | PUB | Prowers | 13 min |
| Jun 18, 8:01 PM MDT | Special Weather Statement | PUB | Prowers | 44 min |
| Jun 18, 8:04 PM MDT | Special Weather Statement | PUB | Otero | 26 min |
| Jun 18, 8:07 PM MDT | Special Weather Statement | PUB | Bent | 23 min |
| Jun 18, 8:38 PM MDT | Special Weather Statement | PUB | Bent | 37 min |
| Jun 18, 8:45 PM MDT | Special Weather Statement | PUB | Bent | 30 min |
| Jun 18, 9:45 PM MDT | Special Weather Statement | PUB | Prowers | 30 min |
| Jun 19, 12:43 PM MDT | Special Weather Statement | PUB | Rio Grande | 32 min |
| Jun 19, 12:45 PM MDT | Special Weather Statement | PUB | El Paso | 15 min |
| Jun 19, 1:04 PM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Costilla, Custer, Fremont, Huerfano and 4 more | 7 hr |
| Jun 19, 1:13 PM MDT | Special Weather Statement | PUB | Teller | 17 min |
| Jun 19, 1:24 PM MDT | Special Weather Statement | PUB | El Paso | 36 min |
| Jun 19, 1:46 PM MDT | Special Weather Statement | PUB | Douglas | 29 min |
| Jun 19, 1:47 PM MDT | Special Weather Statement | PUB | Pueblo | 28 min |
| Jun 19, 1:56 PM MDT | Special Weather Statement | PUB | El Paso | 34 min |
| Jun 19, 2:08 PM MDT | Special Weather Statement | PUB | El Paso | 22 min |
| Jun 19, 2:11 PM MDT | Special Weather Statement | PUB | Teller | 34 min |
| Jun 19, 2:14 PM MDT | Special Weather Statement | PUB | Conejos | 46 min |
| Jun 19, 2:19 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 56 min |
| Jun 19, 2:20 PM MDT | Special Weather Statement | PUB | Las Animas | 40 min |
| Jun 19, 2:22 PM MDT | Special Weather Statement | PUB | Pueblo | 23 min |
| Jun 19, 2:23 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 19, 2:29 PM MDT | Special Weather Statement | PUB | Saguache | 31 min |
| Jun 19, 2:34 PM MDT | Special Weather Statement | PUB | El Paso | 11 min |
| Jun 19, 2:35 PM MDT | Special Weather Statement | PUB | Fremont | 25 min |
| Jun 19, 2:36 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 54 min |
| Jun 19, 2:46 PM MDT | Special Weather Statement | PUB | Pueblo | 44 min |
| Jun 19, 2:54 PM MDT | Severe Thunderstorm Warning | PUB | Pueblo | 48 min |
| Jun 19, 2:57 PM MDT | Severe Thunderstorm Warning | PUB | El Paso | 45 min |
| Jun 19, 3:03 PM MDT | Special Weather Statement | PUB | Fremont | 27 min |
| Jun 19, 3:04 PM MDT | Special Weather Statement | PUB | Costilla | 26 min |
| Jun 19, 3:37 PM MDT | Special Weather Statement | PUB | Pueblo | 38 min |
| Jun 19, 3:38 PM MDT | Special Weather Statement | PUB | Custer | 37 min |
| Jun 19, 3:43 PM MDT | Special Weather Statement | PUB | El Paso | 17 min |
| Jun 19, 3:54 PM MDT | Special Weather Statement | PUB | Pueblo | 36 min |
| Jun 19, 3:55 PM MDT | Special Weather Statement | PUB | Las Animas | 35 min |
| Jun 19, 3:57 PM MDT | Special Weather Statement | PUB | Fremont | 33 min |
| Jun 19, 3:59 PM MDT | Special Weather Statement | PUB | Otero | 31 min |
| Jun 19, 4:20 PM MDT | Special Weather Statement | PUB | Pueblo | 25 min |
| Jun 19, 4:31 PM MDT | Special Weather Statement | PUB | Custer | 29 min |
| Jun 19, 4:32 PM MDT | Severe Thunderstorm Warning | PUB | Huerfano, Las Animas, Pueblo | 43 min |
| Jun 19, 4:35 PM MDT | Special Weather Statement | PUB | Otero | 25 min |
| Jun 19, 4:51 PM MDT | Severe Thunderstorm Warning | PUB | Otero | 69 min |
| Jun 19, 5:01 PM MDT | Flash Flood Warning | PUB | Custer, Pueblo | 3 hr |
| Jun 19, 5:08 PM MDT | Special Weather Statement | PUB | Las Animas | 52 min |
| Jun 19, 5:09 PM MDT | Special Weather Statement | PUB | Chaffee | 36 min |
| Jun 19, 5:36 PM MDT | Special Weather Statement | PUB | Teller | 24 min |
| Jun 19, 5:40 PM MDT | Special Weather Statement | PUB | Otero | 50 min |
| Jun 19, 5:45 PM MDT | Flash Flood Warning | PUB | Chaffee, Fremont, Saguache | 110 min |
| Jun 19, 5:48 PM MDT | Special Weather Statement | PUB | Bent | 42 min |
| Jun 19, 5:56 PM MDT | Special Weather Statement | PUB | Bent | 49 min |
Nearby
Special Weather Statements in Colorado, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.